# SDR AALA006078

- Difficulty date: April 20, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - E LIGHTS IN EMPENNAGE INOPERATIVE.  REPLACED BAD CONNECTOR AND REWIRED PER BRUCE PATHFINDER MANUAL 400-079.  OPS NORMAL.  (M)
